Journal of Fourier Analysis and Applications

, Volume 6, Issue 5, pp 457–466

A littlewood-paley inequality for the Carleson operator

Authors

  • Elena Prestini
    • Dipartimento di MatematicaUniversità di Roma “Tor Vergata”
  • Per Sjölin
    • Department of MathematicsRoyal Institute of Technology
Article

DOI: 10.1007/BF02511540

Cite this article as:
Prestini, E. & Sjölin, P. The Journal of Fourier Analysis and Applications (2000) 6: 457. doi:10.1007/BF02511540

Abstract

The Carleson operator is closely related to the maximal partial sum operator for Fourier series. We study generalizations of this operator in one and several variables.

Math Subject Classifications

42A5042B2042B25

Keywords and Phrases

Fourier seriesmaximal partial sum operatormaximal singular integralsLittlewood-Paley inequalityLP estimates

Copyright information

© Birkhäuser Boston 2000